International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 7, Pages 413-417
On zero subrings and periodic subrings
Department of Mathematics, Brock University, Ontario, St. Catharines L2S 3A1, Canada
Received 23 October 2000
Copyright © 2001 Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give new proofs of two theorems on rings in which
every zero subring is finite; and we apply these
theorems to obtain a necessary and sufficient condition
for an infinite ring with periodic additive group to
have an infinite periodic subring.